# SDR LN72003F00000

- Difficulty date: November 27, 2002
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N520AW
- Make and model: Amd FALCONF
- Aircraft serial: 453
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 80601411
- Part serial: 1347
- Condition: Failed
- Location: Starter Gen
- Part time: 2,439 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON 11/27/02, THE AIRCRAFT EXPERIENCED VIBRATION WHILE ENROUTE.  THE CREW FELT IT WAS A STARTER/GENERATOR AND DIVERTED.  WHILE ON APPROACH, THE RT STARTER/GENERATOR FAILED.  AFTER AN UNEVENTFUL LANDING THE STARTER/GENERATOR WAS REPLACED AND ALL WAS NORMAL.  ON TEARDOWN THE FRONT BEARING WAS FOUND TO BE DESTROYED.
